Couldn't find what you looking for?

TRY OUR SEARCH!

A little over a 2 months ago I used a product called Clean & Clear foaming facial wash. I used it for about 4 days and on the fifth day I broke out in hives the next mourning. I didn't know what was causing my hives so I used the soap again and my face broke out. I went to the doctor and she prescribed Predisone. After I finished the steroids, I still had the facial swelling. I

I've tried every OTC antihistamine and sadly to no avail. My doctor referred me to an allergist and I took the blood test and I was diagnosed with H.pylori, a common stomach infection. I'm now doing the treatment and I'm wondering if my hives is related to my infection. I don't know how long I've had the infection but I hope as soon as my treatment is done, the hives will disappear.

Loading...

The hives can absolutely be related to your breakout so that's probably what the issue is. Can you let us know how you're doing after you get better? Let me know.
Reply

Loading...